# SDR DL76L010028

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 48,560 hours, 7,451 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Loose
- Location: Adp Press Module
- Component: Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD QTY EICAS MESSAGE CAME ON, QTY SHOWED 0.48 WITH MAIN ELEC PUMPS OFF QTY HELD AT 0.41.  AUX PANEL ISLN LIGHT ILLUMINATED.  FOUND DIFF PRESS IND ON ADP PRESS MODULE CAME LOOSE.  REPLACED PACKING AND REINSTALLED DIFF PRESS IND PER MM 29-11-0.  LEAK CHECK OK.
